MAUDE Adverse Event Report: COOK INC DUCKBILL HYSTEROSCOPIC POLYP SNARE; FDI SNARE, FLEXIBLE

COOK INC DUCKBILL HYSTEROSCOPIC POLYP SNARE; FDI SNARE, FLEXIBLE
Catalog Number J-DHPS-555025
Health Effect - Clinical Code Pain (1994)
Date of Event 04/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that during the hysteroscopy polyp removal procedure, the physician was not able to pull back the lasso/robe, because device resistant to pull back more.Therefore, a polyp was not burnt completely.It was further noted that one wire from the braid was noted to be broken.There was more pain to the patient reported due to the event.

Brand Name
DUCKBILL HYSTEROSCOPIC POLYP SNARE
Common Device Name
FDI SNARE, FLEXIBLE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8138691
Report Number1820334-2018-03652
Device Sequence Number2266983
Product Code FDI
UDI-Device Identifier00827002545731
UDI-Public(01)00827002545731(17)170601(10)5087988
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2017
Device Catalogue NumberJ-DHPS-555025
Device Lot Number5087988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1